Abelian varieties over fields of finite characteristic

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

The aim of this paper is to extend our previous results about Galois action on the torsion points of abelian varieties to the case of (finitely generated) fields of characteristic 2.

Original languageEnglish (US)
Pages (from-to)659-674
Number of pages16
JournalCentral European Journal of Mathematics
Volume12
Issue number5
DOIs
StatePublished - May 1 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Abelian varieties over fields of finite characteristic'. Together they form a unique fingerprint.

  • Cite this